Disprin Reg Soluble Tb 24. Disprin soluble tablets contain the active ingredient acetylsalicylic acid, otherwise known as aspirin. Active ingredient: Aspirin 300mg Aspirin is used to relieve mild to moderate pain, fever (a temperature higher than 38.5°C) and reduce inflammation. It is one of a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs).
- Price: $3.15 - In stock